# SDR DALA2014092305178

- Difficulty date: September 22, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 42,315 hours, 13,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1, L1 AND R4 GIRT BAR CENTER FITTING HAS CORROSION.  R & R  GIRT BAR CENTER FITTINGS, RETAINER PLATE, IAW AMM 25-66.
